# SDR FDEA201012154678

- Difficulty date: December 15, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 44,684 hours, 27,812 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 144N818047
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER AFT WTB FAIRING STRUCTURE BEAM ASSY CHORD AT STA 1037.67- STA 1060, LBL 6  FOUND CORRODED.  CORRODED LT AFT WTB FAIRING STRUCTURE RAIL BETWEEN STA 1037.67 AND STA 1060, LBL 6.  R & R IAW SRM 51-40-02 REV 101. REPAIR IS CLASSIFIED AS MINOR.
